Aa
A
A
Close
1838686_tn?1324010389
late period
i just recently switched from nuva ring to depo provera i got my period 2 days after i took the depo out it only lasted 1 1/2 days usualy its 5 days and some unexpected brownish discharge 2 days later i was off depo for almost 2 months and didnt get my period but later took a pregnancy test it came back negative so i decided to start depo and still have not got my period i started depo 2 weeks ago is this normal?
i also have had an extremly low sex drive since my last period almost like no sex drive at all.
Cancel
1 Answers
Page 1 of 1
563773_tn?1374250139
Hello,
Depo-Provera is a long-acting progestin (hormone) form of birth control.

If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
Comment
Cancel
563773_tn?1374250139
Comment
Comment
Submit Comment
Your Answer
1838686_tn?1324010389
Answer
Know how to answer? Tap here to leave your answer...
Answer
late period
Submit Answer
A
A
Recent Activity
1236893_tn?1408490528
Blank
Men How to Keep It UP
17 mins ago by gymdandee
790669_tn?1424536298
Blank
KTowne, Shannon79, and Des_a_rae commented on Shannon79's status
1 hr ago
1236893_tn?1408490528
Blank
Some Foods From The Olive Garden
1 hr ago by gymdandee
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578_tn?1446090952
Blank
4851940_tn?1385441629
Blank
United Kingdom
Avatar_universal
Blank
Tucson, AZ
973741_tn?1342346373
Blank
136956_tn?1425609872
Blank
Mississauga, ON
Avatar_universal
Blank
Women's Health Community Resources